# SDR 9627339960

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND COCKPIT AND RIGHT NACELLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLIES AND BATTERIES, OPERATIONAL CHECK NORMAL.
